# SDR SIMA20130516002

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 23,351 hours, 20,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13317
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RT OVER WING EMERGENCY LIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT OVERWING EMERGENCY LIGHT IAW AMM 33-50-10. THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
